Sign conditions in nonlinear boundary value problems

Irena Rachůnková

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1994)

  • Volume: 33, Issue: 1, page 117-124
  • ISSN: 0231-9721

How to cite

top

Rachůnková, Irena. "Sign conditions in nonlinear boundary value problems." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 33.1 (1994): 117-124. <http://eudml.org/doc/23584>.

@article{Rachůnková1994,
author = {Rachůnková, Irena},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {second-order differential equation; nonlinear boundary conditions; topological degree method; sign conditions},
language = {eng},
number = {1},
pages = {117-124},
publisher = {Palacký University Olomouc},
title = {Sign conditions in nonlinear boundary value problems},
url = {http://eudml.org/doc/23584},
volume = {33},
year = {1994},
}

TY - JOUR
AU - Rachůnková, Irena
TI - Sign conditions in nonlinear boundary value problems
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1994
PB - Palacký University Olomouc
VL - 33
IS - 1
SP - 117
EP - 124
LA - eng
KW - second-order differential equation; nonlinear boundary conditions; topological degree method; sign conditions
UR - http://eudml.org/doc/23584
ER -

References

top
  1. Gaines R. E., Mawhin J. L., Coincidence Degree and Nonlinear Differential Equations, Springer Verlag, Berlin-Heidelberg-New-York, 1977. (1977) Zbl0339.47031MR0637067
  2. Granas A., Guenther R. B., Lee J. W., Some General Existence Principles in the Carathéodory Theory of Nonlinear Differential Systems, J. Math. pures et appl., 70 (1991), 153-196. (1991) Zbl0687.34009MR1103033
  3. Lepin A. Ja., Lepin L. A., Boundary Value Problem for the Ordinary Differential Equations of the Second Order, (Russian), Zinatne, Riga 1988. (1988) Zbl0661.34014
  4. Mawhin J. L., Topological Degree Methods in Nonlinear Boundary Value Problems, Providence, R. I., 1979. (1979) Zbl0414.34025MR0525202
  5. Mawhin J., Rouche N., Équations Différentielles Ordinaires II, Masson et C, Paris, 1973. (1973) Zbl0289.34001MR0481182
  6. Rachůnková I., An existence theorem of the Leray-Schauder type for four-point boundary value problem, Acta UPO, Fac. rer. nat., Math. 30 (1991), 49-59. (1991) Zbl0752.34016MR1166425

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.